# SDR AALA202011179009

- Difficulty date: October 31, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N193UW
- Make and model: Airbus A321-211
- Aircraft serial: 3584
- Aircraft time: 38,921 hours, 14,999 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320700
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FOUND THREE INCH AREA OF CORROSION AT FR 66 AND STR 23R ON R4 DOOR SILL.  REMOVED CORROSION, REPLACED PREVIOUS REPAIR ANGLES AND REINSTALLED REPAIR WITH NEW ANGLES, REF SRM 53-41-14-300-001.
